# SDR HALA2023032400058

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 13,477 hours, 3,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO HALA2023032100054. UPDATED WITH RESOLUTION. ETOPS - DMI # 206678. VENT AVNCS SYS FAULT. RE-ACTIVATED 24HQ ISOL VALVE. OPS CHECK PER AMM 21-26-00-710-001 OK. TEST PER TSM 21-26-00-810-807-A OK . NO FAULTS DETECTED. A/C OK TO CONTINUE. PLACARD REMOVED. MIC SHEET UPDATED.
